# SDR CALA9900962

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Chafed
- Location: Ws 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING/FUSELAGE CHORD CHAFED BY UNDER CARRIAGE BEAM REAR SPAR AT STA 720, WBL 70.5.  THE CHORD WAS REPLACED IAW BOEING DRAWING 149N7222.
